# SDR MALA976103

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31XJ
- Make and model: Saab SF340A
- Aircraft serial: 031
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FA'S EMERGENCY ARM LIGHT SWITCH INOP.  MAINTENANCE RELAMPED LIGHT.  OPS CHECKS GOOD.
